Table of Contents
Deepak Singh, mayank sharma, Ramakant Sharma, Naval Singh Some common fixed point theorems in fuzzy metric spaces Adv. Fixed Point Theory, 2 (2012), 92-107 |
Rashwan Ahmed Rashwan, Shimaa I. Moustafa Common Fixed Point Theorems in 2-Menger Spaces Adv. Fixed Point Theory, 2 (2012), 79-91 |
Swaminath Mishra, S.L. Singh, Rajendra Pant, S. Stofile Some new notions of convergence and stability of common fixed points in 2-metric spaces Adv. Fixed Point Theory, 2 (2012), 64-78 |
Yuan Qing, Jong Kyu Kim, Xiaolong Qin Fixed point theorems and stability of iterations in cone metric spaces Adv. Fixed Point Theory, 2 (2012), 58-63 |
Ronghua He Coincidence theorem and existence theorems of solutions for a system of Ky Fan type minimax inequalities in FC-spaces Adv. Fixed Point Theory, 2 (2012), 47-57 |
Zoran Kadelburg, Stojan Radenovic Coupled fixed point results under tvs-cone metric and w-cone-distance Adv. Fixed Point Theory, 2 (2012), 29-46 |
Shamshad Husain, Sanjeev Gupta A resolvent operator technique for solving generalized system of nonlinear relaxed cocoercive mixed variational inequalities Adv. Fixed Point Theory, 2 (2012), 18-28 |
Yasuhito Tanaka Brouwer's fixed point theorem with sequentially at most one fixed point: a constructive analysis Adv. Fixed Point Theory, 2 (2012), 9-17 |
L. Ciric, M. O. Olatinwo, D. Gopal, G. Akinbo Coupled fixed point theorems for mappings satisfying a contractive condition of rational type on a partially ordered metric space Adv. Fixed Point Theory, 2 (2012), 1-8 |
Advances in Fixed Point Theory
ISSN: 1927-6303
Editorial Office: afpt@scik.org
Copyright ©2025 SCIK Publishing Corporation